Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 672936, 7 pages
http://dx.doi.org/10.1155/2013/672936
Research Article

Numerical Solution of Advection-Diffusion Equation Using a Sixth-Order Compact Finite Difference Method

1Department of Civil Engineering, Faculty of Engineering, Pamukkale University, 20070 Denizli, Turkey
2Department of Mathematics, Faculty of Art and Science, Pamukkale University, 20070 Denizli, Turkey

Received 15 February 2013; Accepted 25 March 2013

Academic Editor: Guohe Huang

Copyright © 2013 Gurhan Gurarslan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gurhan Gurarslan, Halil Karahan, Devrim Alkaya, Murat Sari, and Mutlu Yasar, “Numerical Solution of Advection-Diffusion Equation Using a Sixth-Order Compact Finite Difference Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 672936, 7 pages, 2013. https://doi.org/10.1155/2013/672936.